# SDR F3LA200800656

- Difficulty date: October 2, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 15,458 hours, 7,451 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220390
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C051966.  DURING C3 C CHECK, INSPECTION NOTED FLOOR BEAM Y-1292 BETWEEN FRAME 66 AND FRAME 68 HAS CORROSION IN SEVERAL HOLES.  MX R&R FLOOR BEAM IAW THE REQUIREMENTS OF A319 SRM 51-42-11 AND DRAWING D53472780.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
